MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number 1000096
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that the battery gauge was intermittently fluctuating.Additionally, it was reported that the pump intermittently could not be charged properly without the customer maneuvering the cable into the charging port due to the charging port being loose.There was no adverse impact to customer¿s blood glucose level.Customer declined to further troubleshoot with tandem technical support.Customer continued to use the pump for insulin therapy.

Brand Name
T:SLIM X2 INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key11339682
Report Number3013756811-2021-17013
Device Sequence Number4532169
Product Code OYC
UDI-Device Identifier00853052007967
UDI-Public00853052007967
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1000096
Device Catalogue Number1003487
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight71